# SDR USAA2012091300003

- Difficulty date: September 12, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 31,826 hours, 21,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - OUT OF ADJUSTMENT DIM "A" (J2) BETWEEN FINGER AND STRIKER LEVER OF DAMPER MECHANISM AND EMERGENCY OPERATION CYLINDER ON DOOR 841.  PERFORMED ADJUSTMENT DIM "A" (J2) BETWEEN FINGER AND STRIKE / LEVER OF DAMPER MECHANISM AND EMERGENCY OPERATION CYLINDER ON DOOR 841 IAW A319 AMM 52-11-14-820-002-A STEP 4A(2).
